Alert archive / Florida / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 155, NWS Melbourne, FL

September 20, 2023Indian River County, Okeechobee County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Sep 20, 2023, 4:54 PM EDT for Indian River County, Okeechobee County, Florida. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 20, 2023, 4:54 PM EDT (20:54 UTC)
Expired
Sep 20, 2023, 5:30 PM EDT
In force
36 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Indian River County, FL, Okeechobee County, FL

The radar

The Melbourne radar (KMLB), 65 km from the middle of the area, began a volume at 20:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 8.9 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2023-09-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1599 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2023-09-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 1 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1599 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
861 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
1 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

550 
WUUS52 KMLB 202054
SVRMLB
FLC061-093-202130-
/O.NEW.KMLB.SV.W.0155.230920T2054Z-230920T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Melbourne FL
454 PM EDT Wed Sep 20 2023

The National Weather Service in Melbourne has issued a

* Severe Thunderstorm Warning for...
  Northeastern Okeechobee County in east central Florida...
  Southwestern Indian River County in east central Florida...

* Until 530 PM EDT.

* At 453 PM EDT, a severe thunderstorm was located over Fort Drum,
  moving northeast at 5 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Fort Drum.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2750 8099 2764 8096 2764 8087 2769 8087
      2763 8067 2738 8082
TIME...MOT...LOC 2053Z 235DEG 6KT 2753 8082 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Law
1 follow-up statement
020 
WWUS52 KMLB 202123
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
523 PM EDT Wed Sep 20 2023

FLC061-093-202133-
/O.EXP.KMLB.SV.W.0155.000000T0000Z-230920T2130Z/
Okeechobee FL-Indian River FL-
523 PM EDT Wed Sep 20 2023

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OKEECHOBEE AND
SOUTHWESTERN INDIAN RIVER COUNTIES WILL EXPIRE AT 530 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds and heavy rain are still possible with this thunderstorm.

LAT...LON 2750 8099 2764 8096 2764 8087 2769 8087
      2763 8067 2738 8082
TIME...MOT...LOC 2123Z 235DEG 6KT 2756 8078 

$$

Heil

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 20, 3:41 PM EDT, 1 hour 13 minutes earlier.

Area forecast discussion, Sep 20, 3:41 PM EDT, 1 hour 13 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
341 PM EDT Wed Sep 20 2023

...New MARINE, AVIATION...

.DISCUSSION...

Current-Tonight...After an active overnight and early morning
period, marine activity quickly diminished by 10 am with a quiet and
dry start to the afternoon. This will rapidly change over the next
several hours, however, as the stalled boundary this morning has now
transitioned to a weak warm front and is shifting northward across
the state. PW values have also surged above 2.00" since this morning
expanding northward out of South FL trailing behind the frontal
boundary. As of 3pm, isolated to scattered showers and thunderstorm
have developed across the interior, which will intensify and
increase in coverage rapidly over the next few hours. Latest HRRR
has a broad area of strong convection developing west of the
Kissimmee River around 6pm, drifting to the north and east through
sunset, impacting nearly every inch of the forecast area, hence the
increase of PoPs to 80% for the remainder of the day. With ample
moisture and very weak steering flow, slow moving heavy downpours
will be the main threat causing up to 3 inches of rain and possibly
locally higher amounts today. Minor nuisance flooding will be
possible, with higher concern across areas that have already
received heavy rain in the last several days (along the immediate
Treasure Coast). Storms will linger over the area beyond sunset, but
should shift offshore by midnight. Overnight lows in the upper 60s
to lower 70s.

Thursday-Saturday...(modified previous) Passing mid level trough
gradually develops into a cut-off low as it shifts northeast of FL
into Thursday. This feature will help generate a developing
trough and eventual area of low pressure off the southeast U.S.
coast late this week along a stalled frontal boundary that
stretches westward across the FL peninsula. 12Z ECMWF is not quite
as easterly as its GFS counterpart, which develops the low
farther offshore from Florida and dragging to the coastal
Carolinas. NHC has slightly raised the probability of development
to 40 percent for some subtropical development with this system
into the weekend as it lifts north- northeast and farther away
from the region. Regardless of development, a period of hazardous
boating conditions, an increasing risk of rip currents, and the
potential for dangerous surf and some beach erosion along portions
of the east central FL coast look to be the primary concerns from
this system, mainly from Thursday night through Friday night.

Surface winds on Thursday respond by increasing slightly out of the
northeast to around 10-15 mph on Thursday, with winds backing to the
north and becoming breezy up to 15-20 mph along the coast into
Friday. Rain chances remain on the higher side around 60-70 percent
on Thursday, with greatest potential for rain then shifting toward
coastal areas on Friday, ranging from 60 percent for the coastal
counties and decreasing to 40-50 percent inland. Could see some
gusty showers/storms develop and move onshore along the coast
Thursday-Thursday night or brush southward along the coast on
Friday. Drier air then begins to work into the area on Saturday,
lowering rain chances to 30-50 percent, with highest PoPs south of
Orlando. Highs will generally remain in the 80s each day. Lows will
be in the low 70s Thursday night, and then forecast to fall as low
as the mid to upper 60s Friday night and Saturday night as drier air
continues to filter into the region.

Sunday-Tuesday...Flow will gradually veer back onshore into late
weekend and into early next week as low continues to lift N/NE and
farther away from FL. This will lead to a gradual increase in rain
chances through the period, with PoPs still near to below normal,
around 30-50 percent on Sunday, increasing up to 60-70 percent from
south to north through early next week. Highs will increase slightly
to the upper 80s to low 90s, with onshore winds keeping lows in the
low 70s for much of the region.

&&

.MARINE...
Issued at 328 PM EDT Wed Sep 20 2023

Current-Tonight...Showers and thunderstorms that develop over the
interior this afternoon will drift offshore to the Atlantic waters
this afternoon and evening, leading to locally higher seas and
winds. Outside of convection, east winds 5 to 10 knots overnight
will begin to shift northeasterly early Thursday morning. Seas 3-4
feet.

Thursday- Sunday...(previous) Developing trough east of FL
will eventually form into an area of low pressure off the
southeast U.S. coast later this week. This will lead to
deteriorating boating conditions across the waters, especially
from Thu night through Fri night. Northeast winds up to 15-20
knots Thu night will become northerly and potentially increase up
to 20-25 knots near to north of the Cape on Friday. Swells and
building seas from the increasing northerly flow will lead to
hazardous boating conditions across the waters, with seas
increasing to 7-11 feet through late week. Boating conditions then
remain poor to hazardous into early weekend before slowly
improving into Sunday, as low NE of the area shifts farther N/NE
and away from the region.

&&

.AVIATION...
(18Z TAFS)
Issued at 328 PM EDT Wed Sep 20 2023

Prevailing VFR with E/NE winds 5-12 at this time. Fairly impactful
TAF period expected, particularly through early evening. Storm
chances increase to 60-80% over the terminals between 20Z-2Z with
coverage increasing from south to north. Frequent lightning, wind
gust up to 35-40KT, and TEMPO IFR CIGs beneath heaviest storms.
Showers diminish overnight with light/vrb winds. NE winds 5-10 kt
tomorrow by late morning with a few showers possible for
Orlando/Daytona area terminals after around 13-15Z.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  73  82  72  81 /  80  70  60  60
MCO  73  86  72  85 /  70  80  20  50
MLB  73  85  73  86 /  70  80  50  60
VRB  72  86  71  87 /  70  70  50  60
LEE  71  86  70  86 /  80  70  20  30
SFB  73  85  71  85 /  80  80  30  50
ORL  73  86  72  86 /  80  80  30  50
FPR  73  86  72  86 /  70  70  50  60

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
&&

SHORT TERM...Smith
LONG TERM....Leahy
AVIATION...Heil
Hazardous weather outlook, Sep 20, 11:47 AM EDT, 5 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service Melbourne FL
1147 AM EDT Wed Sep 20 2023

AMZ550-552-555-570-572-575-FLZ041-044>046-053-058-141-144-154-159-
164-247-254-259-264-347-447-547-647-747-210600-
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia-
Northern Lake-Orange-Seminole-Osceola-Okeechobee-Coastal Volusia-
Southern Lake-Coastal Indian River-Coastal Saint Lucie-
Coastal Martin-Inland Northern Brevard-Inland Indian River-
Inland Saint Lucie-Inland Martin-Mainland Northern Brevard-
Northern Brevard Barrier Islands-Inland Southern Brevard-
Mainland Southern Brevard-Southern Brevard Barrier Islands-
1147 AM EDT Wed Sep 20 2023

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

.THUNDERSTORM IMPACT...
Scattered to numerous showers and storms are forecast to develop
this afternoon into the early evening hours across east central
Florida as a weak front moves northward. Stronger storms will be
capable of producing wind gusts up to 45 mph, frequent lightning
strikes, torrential downpours, and small hail. Move indoors to
safety at the first sign of threatening skies, or if you hear
thunder.

.FLOOD IMPACT...
Storms will be capable of very heavy rain, accumulating up to 3
inches in an hour or two in localized areas, especially south of
Orlando and the Cape. Rapid ponding of water and temporary flooding
of some roads and poor drainage areas will be possible.

.RIP CURRENT IMPACT...
A moderate risk of rip currents exists at all east central Florida
beaches today. Always swim near a lifeguard, and never enter the
ocean alone. Heed the advice of lifeguards and local beach
patrol.

.MARINE THUNDERSTORM GUST IMPACT...
Scattered to numerous showers and storms are forecast to develop
across the local Atlantic waters, inland lakes, and intracoastal
waterways this afternoon into the early evening hours. Frequent
lightning strikes and wind gusts up to 40 knots will be possible
with the strongest storms.

.RIVER FLOOD IMPACT...
North to northeast winds through Saturday will keep the Saint Johns
River near Action Stage into late week. Additional slight rises are
possible into late week as low pressure develops east of the area
with breezy north to northeast flow developing. Although water
levels will remain elevated along the St Johns in the Astor area, it
will likely remain in Action Stage.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
A moderate to high risk of strong rip currents is forecast to
continue through this weekend.

Above normal coverage of lightning storms is forecast. Heavy
rainfall, gusty winds and cloud to ground lightning strikes will be
the main storm threats.

Low pressure is forecast to develop offshore the Florida Atlantic
coast late this week, which could bring strong and gusty onshore
winds, bands of heavy rain, high surf, and beach erosion to portions
of east central Florida.

.SPOTTER INFORMATION STATEMENT...
Spotter activation will not be needed today and tonight. However,
spotters are requested to contact the National Weather Service in
Melbourne for measured rainfall accumulations greater than 3
inches.

Tollefsen/Smith

In the hours before

Local storm report, Sep 20, 3:15 PM EDT, 1 hour 39 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
315 PM EDT Wed Sep 20 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     Funnel Cloud     8 ENE Port Canaveral    28.47N  80.48W
09/20/2023                   AMZ552             FL   Public

            Public report of a funnel cloud off of Cape Canaveral
            around 235pm. Time estimated via radar.

&&

Event Number MLB2300628

Leahy
Special weather statement, Sep 20, 3:47 PM EDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Melbourne FL
347 PM EDT Wed Sep 20 2023

FLZ053-254-202030-
Osceola FL-Inland Indian River FL-
347 PM EDT Wed Sep 20 2023

...A strong thunderstorm will impact portions of southeastern Osceola
County through 430 PM EDT...

At 347 PM EDT, Doppler radar was tracking a strong thunderstorm near
Kenansville, moving south at 5 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Kenansville and Lake Marian.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2799 8120 2802 8089 2791 8087 2782 8087
      2782 8085 2777 8084 2771 8106 2785 8114
TIME...MOT...LOC 1947Z 000DEG 5KT 2792 8100

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Leahy
Special weather statement, Sep 20, 4:34 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Melbourne FL
434 PM EDT Wed Sep 20 2023

FLZ053-058-254-202100-
Okeechobee FL-Osceola FL-Inland Indian River FL-
434 PM EDT Wed Sep 20 2023

...A strong thunderstorm will impact portions of northeastern
Okeechobee, southwestern Indian River and southeastern Osceola
Counties through 500 PM EDT...

At 434 PM EDT, Doppler radar was tracking a strong thunderstorm near
Yeehaw Junction, or 9 miles northwest of Fort Drum, moving southeast
at 10 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Fort Drum and Yeehaw Junction.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2743 8098 2766 8105 2775 8085 2756 8063
      2756 8068 2754 8068
TIME...MOT...LOC 2034Z 333DEG 10KT 2763 8091

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Heil
Special weather statement, Sep 20, 4:35 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Melbourne FL
435 PM EDT Wed Sep 20 2023

FLZ264-202100-
Inland Martin FL-
435 PM EDT Wed Sep 20 2023

...A strong thunderstorm will impact portions of southwestern Martin
County through 500 PM EDT...

At 434 PM EDT, Doppler radar was tracking a strong thunderstorm near
Indiantown. This storm was nearly stationary.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Indiantown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!

&&

LAT...LON 2702 8032 2701 8058 2716 8058 2717 8041
TIME...MOT...LOC 2034Z 003DEG 2KT 2710 8049

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Law
Special weather statement, Sep 20, 4:45 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Melbourne FL
445 PM EDT Wed Sep 20 2023

FLZ058-254-259-202115-
Okeechobee FL-Inland St. Lucie FL-Inland Indian River FL-
445 PM EDT Wed Sep 20 2023

...A strong thunderstorm will impact portions of west central St.
Lucie and northern Okeechobee Counties through 515 PM EDT...

At 445 PM EDT, Doppler radar was tracking a strong thunderstorm over
Fort Drum. This storm was nearly stationary.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Basinger, Fort Drum, Kissimmee Prairie Preserve, and Country Hills
Estates.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2759 8109 2759 8071 2734 8063 2739 8111
TIME...MOT...LOC 2045Z 011DEG 1KT 2751 8085

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Law
Special weather statement, Sep 20, 4:49 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Melbourne FL
449 PM EDT Wed Sep 20 2023

FLZ044-144-202115-
Northern Lake County FL-Southern Lake County FL-
449 PM EDT Wed Sep 20 2023

...A strong thunderstorm will impact portions of west central Lake
County through 515 PM EDT...

At 449 PM EDT, Doppler radar was tracking a strong thunderstorm over
Fruitland Park, or near Lake Griffin, moving northeast at 5 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Leesburg, Tavares, Lady Lake, Lake Griffin, and Lisbon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2896 8195 2896 8171 2874 8176 2874 8195
TIME...MOT...LOC 2049Z 210DEG 6KT 2888 8188

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Law

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 20, 4:30 AM EDTAreal Flood AdvisoryMLBSaint Lucie90 min
Sep 20, 3:47 PM EDTSpecial Weather StatementMLBOsceola43 min
Sep 20, 4:16 PM EDTAreal Flood AdvisoryMLBBrevard, Osceola104 min
Sep 20, 4:34 PM EDTSpecial Weather StatementMLBOkeechobee26 min
Sep 20, 4:35 PM EDTSpecial Weather StatementMLBMartin25 min
Sep 20, 4:45 PM EDTSpecial Weather StatementMLBOkeechobee30 min
Sep 20, 4:49 PM EDTSpecial Weather StatementMLBLake26 min
Sep 20, 4:56 PM EDTSpecial Weather StatementMLBOsceola34 min
Sep 20, 4:59 PM EDTSpecial Weather StatementMLBMartin31 min
Sep 20, 5:06 PM EDTAreal Flood AdvisoryMLBMartin, Saint Lucie114 min
Sep 20, 5:10 PM EDTAreal Flood AdvisoryMLBOsceola2 hr
Sep 20, 5:18 PM EDTSevere Thunderstorm WarningMLBOrange, Osceola27 min
Sep 20, 5:26 PM EDTSpecial Weather StatementMLBOkeechobee34 min
Sep 20, 5:38 PM EDTAreal Flood AdvisoryMLBOkeechobee112 min
Sep 20, 5:47 PM EDTSpecial Weather StatementMLBOrange28 min
Sep 20, 5:48 PM EDTSpecial Weather StatementMLBBrevard27 min
Sep 20, 5:50 PM EDTSpecial Marine WarningMLB55 min
Sep 20, 5:55 PM EDTSevere Thunderstorm WarningMLBBrevard35 min
Sep 20, 6:18 PM EDTAreal Flood AdvisoryMLBOrange, Osceola117 min
Sep 20, 6:26 PM EDTSpecial Weather StatementMLBBrevard34 min
Sep 20, 6:37 PM EDTAreal Flood AdvisoryMLBBrevard113 min
Sep 20, 6:51 PM EDTSpecial Marine WarningMLB54 min
Sep 20, 7:00 PM EDTSpecial Weather StatementMLBBrevard45 min

Nearby

Severe Thunderstorm Warnings in Florida, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.